Your Cart

Your cart is empty

Home  >  Transactions of NAMP VOL 6

16. Certain subclass of univalent functions using generalised Salagean differential operator involving modi ed sigmoid function by O.A. Fadipe-Josepha and M. O. Oluwayemi Transactions Vol. 6 (Jan., 2018), pp. 140{ 146
Sale price: $5.00
Quantity:

Certain subclass of univalent functions using generalised Salagean

di erential operator involving modified sigmoid function

O.A. Fadipe-Josephaand M. O. Oluwayemib

Department of Mathematics, University of Ilorin, P.M.B. 1515 Ilorin, Kwara State, Nigeria;

Department of Mathematics, Landmark University, Omu-Aran, Kwara State, Nigeria

Abstract. 

By making use of a generalised Salagean di erential operator involving modi ed real sig-

moid function, the authors de ned a certain subclass of univalent holomorphic functions denoted by class

G

( ; ; ; ). Various geometric properties of the class were investigated and established.

Keywords: holomorphic function, sigmoid function, generalised Salagean operator, convex set, closure property.

Close
Loading...